# SDR DALA12006350864

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 76,140 hours, 73,280 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND SEAT ROWS 1-4 EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE FOUND EMERGENCY LIGHT BATTERIES DEAD.  REPLACED BATTERIES WITH SPARE ONE.  LIGHTS WOULD NOT EXTINGUISH AFTER TEST.  FOUND GROUND WIRE PINCHED BETWEEN ROW 1 AND ROW 2.  REPAIRED WIRE AND LIGHTS NOW TEST GOOD.  AIRCRAFT OK FOR SERVICE.
